# SDR ASAA9610147

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE NR 3 PALLET EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY AND LIGHTS OPERATED NORMALLY.  (M)
